The institute
FEMTO-ST
Directory

You are here

Christian Maire

Christian Maire's publications

2019 (1)

  • article - Composantes isotypiques de pro-p-extensions de corps de nombres et p-rationalité
    Publicationes Mathematicae Debrecen (Volume 94, Issue (1/2), jan 2019, Pages :123-155)
    Maire, Christian | Rougnant, Marine
    bibtex

2018 (1)

  • article - Genus theory and governing fields
    New York Journal of Mathematics (Volume 24, nov 2018, Pages :1056 - 1067)
    Maire, Christian
    bibtex